QUOTIENTS OF GROUPS

Authors

  • J. D. PHILLIPS Department of Mathematical Sciences, Saint Mary's College of California, Moraga, California 94575, U.S.A.

DOI:

https://doi.org/10.5556/j.tkjm.28.1997.4304

Keywords:

Quasigroup, transversal, multiplication group, right loop

Abstract

Right loop right multiplication groups are identified as groups generated by a right transversal to a corefree subgroup.

References

R. H. Bruck, "A Survey of Binary Systems," Ergebnissc der Mathematik 20, Springer­ Verlag, Heidelberg, 1958.

O. Chein., H. O. Pflugfelder. and J. D. H. Smith editors, Quasigroups and Loops, Theory and Application, Sigma Series in Pure Mathematics 8, Heldermann Verlag, Berlin, 1990.

M. Niemcnmaa and T. Kepka, "On multiplication groups of loops," Journal of Algebra, 135(1990), 112-122.

M. Niemenmaa and T. Kepka, "On connected transversals to abelian subgroups," Bulletin of the Australian Mathematical Society, 49(1994), 121-128.

J. D. Phillips, "Moufang loops and groups with biality," Redazione del Bollettino UMI, (7) 8-B(1994), 755-768.

J. D. Phillips, "Right quotients of groups," Communications in Algebra, 24(4)(1997), 1341-1345.

D. J. S. Robinson, "A Course in the Theory of Groups," Graduate Texts in Mathematics 80, Springer-Verlag, Heidelberg, 1982

J. D. H. Smith, "Representation theory Infinite Groups and Finite Quasigroups," Seminaire de mathematiques superieures 101, Les Presses de L'Universite de Montreal, 1986

Downloads

Published

1997-12-01

How to Cite

PHILLIPS, J. D. (1997). QUOTIENTS OF GROUPS. Tamkang Journal of Mathematics, 28(4), 271-275. https://doi.org/10.5556/j.tkjm.28.1997.4304

Issue

Section

Papers